# SDR F3LA200400002

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,158 hours, 17,665 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DEN, FLIGHT CREW REPORTED GREEN INDICATION LIGHT DID NOT ILLUMINATE WITH LANDING GEAR DOWN.  VISUALLY CONFIRMED LANDING GEAR DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  PERFORMED INSPECTION/TEST OF LANDING GEAR POSITION WARNING IND.  NO DEFECTS NOTED PER MM 32-61-00.
